# SDR HEEA968259

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: DMED35B
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR INOPERATIVE UNIT. TIME SINCE REPAIR 0:00.
